nesbitbj
nesbitbj asks:
Q:

what was the vcaccine that caused a big scab on the arm

In Topics: Medical problems
> 60 days ago

|

Expert

Wayne Yankus
Nov 5, 2009
Subscribe to Expert

What the Expert Says:

It was the small pox vaccine.  It was "dotted" or injected under the skin to cause a reaction which often became a scab. Fortunately because of worldwide vaccination, this disease no longer exists except in a safe in Moscow and at the CDC in Georgia, USA.

Another similar one was the BCG for tuberculosis given in many countries but not here. It left a depressed skin mark but not a scab.

Wayne Yankus, MD, FAAP
expert panelist: pediatrics

Did you find this answer useful?
1
yes
0
no
Answer this question

Confirm

You are about to choose ${username}'s answer as the best answer.

Cancel | Continue

*You can change the best answer in the future if you think that you received a better answer

How likely are you to recommend Education.com to your friends and colleagues?

Not at all likely
Extremely likely